Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 831657, 12 pages
http://dx.doi.org/10.1155/2013/831657
Research Article

A Genetic Algorithm Approach for Prediction of Linear Dynamical Systems

1Department of Mechatronics Engineering, Faculty of Engineering, The University of Jordan, Amman 11942, Jordan
2Department of Electrical Engineering, Faculty of Engineering, The University of Jordan, Amman 11942, Jordan
3Department of Mathematics, Faculty of Science, The University of Jordan, Amman 11942, Jordan
4Department of Mathematics, Faculty of Science, King AbdulAziz University, Jeddah 21589, Saudi Arabia
5Department of Mathematics, Faculty of Science, Al Balqa Applied University, Salt 19117, Jordan

Received 19 June 2013; Accepted 9 October 2013

Academic Editor: Ben T. Nohara

Copyright © 2013 Za'er Abo-Hammour et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Za'er Abo-Hammour, Othman Alsmadi, Shaher Momani, and Omar Abu Arqub, “A Genetic Algorithm Approach for Prediction of Linear Dynamical Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 831657, 12 pages, 2013. https://doi.org/10.1155/2013/831657.